# SDR CA021129010

- Difficulty date: November 27, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,203 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Reduction
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LINE CHECK FOUND NR 2 REDUCTION GEARBOX CHIP DETECTOR FLAGGED.  NON ALLOWABLE CATEGORY 3 DEBRIS FOUND ON DETECTOR AND IN SCAVENGE FILTER.  NR 2 ENGINE AND REDUCTION GEARBOX ASSEMBLIES REPLACED
